Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 89, NWS Pueblo, CO

May 29, 2015Crowley County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 29, 2015, 2:06 PM MDT for Crowley County, Pueblo County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2015, 2:06 PM MDT (20:06 UTC)
Expired
May 29, 2015, 2:30 PM MDT
In force
24 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Crowley County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 22 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

490 
WUUS55 KPUB 292006
SVRPUB
COC025-101-292030-
/O.NEW.KPUB.SV.W.0089.150529T2006Z-150529T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
206 PM MDT FRI MAY 29 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL CROWLEY COUNTY IN SOUTHEASTERN COLORADO...
  NORTHEASTERN PUEBLO COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 230 PM MDT

* AT 206 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PUEBLO
  DEPOT...OR 17 MILES EAST OF PUEBLO...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  BOONE...PUEBLO DEPOT AND AVONDALE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3828 10444 3843 10431 3829 10395 3806 10414
TIME...MOT...LOC 2006Z 303DEG 17KT 3831 10430 

HAIL...1.00IN
WIND...<50MPH
 
$$

PGW
2 follow-up statements
462 
WWUS55 KPUB 292019
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
219 PM MDT FRI MAY 29 2015

COC025-101-292030-
/O.CON.KPUB.SV.W.0089.000000T0000Z-150529T2030Z/
CROWLEY CO-PUEBLO CO-
219 PM MDT FRI MAY 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR WEST CENTRAL CROWLEY AND NORTHEASTERN PUEBLO COUNTIES...

AT 218 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BOONE...OR 19
MILES EAST OF PUEBLO...MOVING SOUTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
BOONE...PUEBLO DEPOT AND AVONDALE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3824 10439 3841 10426 3829 10395 3806 10414
TIME...MOT...LOC 2018Z 305DEG 14KT 3828 10426 

HAIL...1.00IN
WIND...<50MPH
 
$$

PGW
999 
WWUS55 KPUB 292030
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
230 PM MDT FRI MAY 29 2015

COC025-101-292040-
/O.EXP.KPUB.SV.W.0089.000000T0000Z-150529T2030Z/
CROWLEY CO-PUEBLO CO-
230 PM MDT FRI MAY 29 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CROWLEY AND
NORTHEASTERN PUEBLO COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER 
NICKEL SIZE HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3824 10439 3841 10426 3829 10395 3806 10414
TIME...MOT...LOC 2029Z 303DEG 17KT 3828 10426 

$$

PGW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 11:37 AM MDT, 2 hours 29 minutes earlier.

Area forecast discussion, May 29, 11:37 AM MDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1137 AM MDT FRI MAY 29 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 445 AM MDT FRI MAY 29 2015

...A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE ACROSS SOUTHERN
PORTIONS OF THE SE MTS/PLAINS...LOCALLY HEAVY RAIN POSSIBLE FOR THE
SE MTS...

MAIN CONCERN TODAY WILL BE THE CHANCE FOR LOCALLY HEAVY RAIN TODAY
IN AND NEAR THE SOUTHEAST MOUNTAINS AND LOCALIZED POTENTIAL FOR
FLASH FLOODING...PARTICULARLY ON AREA BURN SCARS.  UPPER TROF ACROSS
NORTHERN CO WILL CONTINUE TO PUSH SLOWLY SE TODAY.  MEANWHILE...FLOW
AT THE SURFACE BEHIND A COLD FRONT WILL GRADUALLY VEER NE TO
EASTERLY BY AFTERNOON.  WHILE MAJORITY OF THE MODELS SUGGEST DEW
POINTS WILL FALL OFF SOME BEHIND THE FRONT BY AFTERNOON...UPSLOPE
FLOW WILL ALSO PUSH LOW LEVEL MOISTURE WESTWARD INTO THE EASTERN
SLOPES OF THE SE MTS...RESULTING IN A NET INCREASE IN LOW LEVEL
MOISTURE OVER THE PAST FEW DAYS.  DEPENDING ON THE MODEL...DEW
POINTS SHOULD STAY IN THE 40S...TO EVEN AROUND 50 ACROSS THE SE
CORNER OF THE STATE DURING THE AFTERNOON...WHICH SHOULD YIELD CAPE
VALUES UP TO AROUND 1000 J/KG...WHICH IS LOWER THAN THE PAST FEW DAYS
...BUT IS STILL RESPECTABLE. SHEAR IS CERTAINLY STRONGER TODAY WITH
EASTERLY FLOW BENEATH NORTHWEST FLOW ALOFT...SO ONE OR TWO STRONG TO
SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR THE LOWER EASTERN SLOPES
OF THE SE MTS...AND THE SOUTHERN PORTIONS OF THE SE PLAINS/NRN RATON
RIDGE AREA WHERE HIGHER DEW POINTS WILL BE MORE LIKELY TO HANG IN.
SPC HAS THE MARGINAL RISK FOR SEVERE THUNDERSTORMS ENCOMPASSING LAS
ANIMAS...BACA...PROWERS...BENT COUNTIES. GIVEN THE PROJECTED
CAPE...THIS LOOKS REASONABLE.  HOWEVER...COULD ALSO ENVISION THIS
RISK AREA BEING EXPANDED NORTHWARD A BIT TO INCLUDE THE SE MTS OF
CUSTER...HUERFANO COUNTIES AS WELL AND POSSIBLY EVEN INTO TELLER AND
LOCATIONS ALONG/WEST OF I-25...BUT THIS WILL DEPEND ON THE AMOUNT OF
LOW LEVEL MOISTURE THAN LINGERS INTO THE AFTN.  INTERESTINGLY...HRRR
IS STILL AGGRESSIVELY DRYING OUT SFC DEW POINTS ACROSS TELLER COUNTY
THIS AFTERNOON...DRIVING THEM DOWN TO AROUND 30 DEGREES BY 21Z.
GIVEN THE NE UPSLOPE FLOW...SUSPECT HRRR IS OVERDOING THE AMOUNT OF
DRYING...AND LEANED FORECAST GRIDS MORE TOWARDS THE UPPER 30 DEW
POINTS TO AROUND 40 THAT THE NAM AND RAP PORTRAY.  SO EVEN FOR
TELLER/WRN EL PASO COUNTY THERE WILL BE THE POTENTIAL FOR A FEW
EMBEDDED STRONG TO NEAR SEVERE THUNDERSTORMS THIS AFTERNOON.  THUS
THIS RAISES CONCERNS FOR HEAVY RAINFALL ON THE WALDO BURN SCAR AS
WELL AS OTHER BURN SCARS IN THE SE MTS...SUCH AS EAST PEAK.
THUNDERSTORMS WILL STILL BE HIT OR MISS...AND COVERAGE DOESN'T LOOK
GREAT ENOUGH AT THIS POINT TO HOIST A FLASH FLOOD WATCH.  BUT
CERTAINLY WITH THE INCREASE IN LOW LEVEL MOISTURE...AND FORCING FROM
THE TROF COMING IN...THERE WILL BE AN ELEVATED RISK FOR FLASH
FLOODING IN AND NEAR THE BURN SCARS THIS AFTERNOON SHOULD ONE OF
THESE STRONGER STORMS IMPACT THESE AREAS.  LOCATIONS WITH  SATURATED
SOIL CONDITIONS FROM RECENT RAINFALL WILL ALSO BE AT RISK TODAY.

MEANWHILE...ATMOS IS QUITE A BIT DRIER ACROSS THE SOUTHWEST MTS/SAN
LUIS VALLEY...SO GENERALLY ISOLATED THUNDERSTORMS LOOK TO BE THE
MAIN THREAT WITH GUSTY WINDS AND BRIEF MODERATE RAINFALL POSSIBLE.

MODELS DIFFER WITH HOW CONVECTION EVOLVES OVERNIGHT ACROSS THE
SOUTHEAST PLAINS WITH GFS MUCH WETTER FOR SOUTHERN PORTIONS OF THE
SE PLAINS VS THE 00Z NAM12. 06Z NAM HAS TRENDED TOWARDS THE
GFS...BUT GIVEN HOW FAR SOUTH THE FRONT IS AT THIS TIME...IT COULD
ALSO BE CONVECTIVELY CONTAMINATED.  WILL HANG ON TO POPS THROUGH THE
NIGHT ACROSS THE SOUTHEAST PLAINS...WITH HIGHEST VALUES SOUTH OF
HIGHWAY 50...BUT COVERAGE IN MODELS IS PROBABLY OVERDONE AS WE
PROGRESS TOWARDS 12Z SAT.  THINK BEST FOCUS FOR MCS DEVELOPMENT WILL
BE ALONG THE FRONT WELL TO OUR SOUTH AFTER 06Z. -KT

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 445 AM MDT FRI MAY 29 2015

NOT MANY ADJUSTMENTS NEEDED DURING THE LONGER TERM WITH PRIMARY
METEOROLOGICAL CONCERNS BEING TEMPERATURES AND POPS.

RECENT LONGER TERM COMPUTER SIMULATIONS...FORECAST MODEL SOUNDINGS
AND PV ANALYSIS INDICATE THAT FORECAST DISTRICT SHOULD EXPERIENCE
WARMER CONDITIONS(ESPECIALLY FROM SUNDAY INTO THURSDAY) IN
COMBINATION WITH ISOLATED TO SCATTERED POPS(POTENTIALLY SEVERE AT
TIMES...PRIMARILY NEAR THE EASTERN BORDER) AS VARYING DEGREES OF
UPPER RIDGING TO SOUTHWEST UPPER FLOW INTERACTS WITH AVAILABLE
ATMOSPHERIC MOISTURE.

INITIALLY...UPPER RIDGING LOCATED OVER EASTERN ARIZONA SATURDAY
NIGHT SHIFTS ACROSS COLORADO DURING THE SUNDAY AND MONDAY TIME-
FRAME. THE DAILY OROGRAPHIC REGIME WHEN COMBINED WITH ADEQUATE
ATMOSPHERIC MOISTURE WILL ALLOW PRIMARILY AFTERNOON AND EVENING
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS OVER THE CWFA
SUNDAY AND MONDAY. AT THIS TIME...THE HIGHEST POTENTIAL FOR
ORGANIZED SEVERE STORMS SHOULD FAVOR FAR EASTERN SECTIONS BOTH
DAYS AS PROJECTED LOCALIZED LIS...CAPES AND 0 TO 6 KM BULK SHEAR
VALUES REACH -4C...1200 J/KG AND 40 KNOTS AT TIMES RESPECTIVELY.

THEN GENERALLY SOUTHWESTERLY UPPER FLOW SHOULD PREVAIL OVER THE
CWFA FROM TUESDAY INTO THURSDAY ALLOWING FOR WARM TEMPERATURES IN
COMBINATION WITH CONTINUED ISOLATED TO SCATTERED POPS.

OUTSIDE OF SATURDAY...TEMPERATURES ARE PROJECTED TO RUN ABOVE
LATE MAY/EARLY JUNE CLIMATOLOGICAL AVERAGES OVER THE MAJORITY OF
THE FORECAST DISTRICT WITH WARMEST CONDITIONS ALONG THE
INTERSTATE 25 CORRIDOR ANTICIPATED FROM MONDAY INTO WEDNESDAY. IN
ADDITION...BASICALLY LOW-GRADE GRADIENT WINDS SHOULD BE NOTED OVER
THE FORECAST DISTRICT INTO NEXT THURSDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1131 AM MDT FRI MAY 29 2015

UPPER TROF MOVES ACROSS THE AREA THIS AFTERNOON...WITH TSRA
VICINITY OF KCOS AND KPUB AFTER 20Z. CIGS WILL PRIMARILY BE VFR
TO MVFR...WITH AREAS OF MVFR/BRIEF IFR VIS UNDER STRONGER STORMS.
-SHRA/-TSRA WILL GRADUALLY DECREASE FROM NORTH TO SOUTH OVERNIGHT
...THOUGH THERE IS THE POTENTIAL FOR FAIRLY WIDESPREAD MVFR
STRATUS TO DEVELOP AFTER MIDNIGHT ACROSS THE SE PLAINS AND BANK UP
ALONG THE NORTHEAST FACING SLOPES OF THE SE MTS AND NORTHERN
SLOPES OF THE RATON RIDGE. CIGS IN THESE AREAS COULD DROP INTO THE
IFR CATEGORY BY SAT MORNING WITH MTN OBSCURATIONS.

ACROSS THE WESTERN MTS AND SAN LUIS VALLEY...INCLUDING KALS...TSRA
WILL BE MORE ISOLATED IN NATURE TODAY THROUGH THIS EVENING...AS
DRIER AIR GRADUALLY SPREADS ACROSS THE AREA. VFR CIGS WITH HIGHER
BASED THUNDERSTORMS WILL BE POSSIBLE...ALONG WITH GUSTY ERRATIC
WINDS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

AVIATION...PETERSEN
Hazardous weather outlook, May 29, 11:44 AM MDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1144 AM MDT FRI MAY 29 2015

COZ058>089-093>099-301745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1144 AM MDT FRI MAY 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON THROUGH TONIGHT ACROSS THE SOUTHEAST MOUNTAINS AND
PORTIONS OF THE SOUTHEAST PLAINS. A FEW STORMS WILL BECOME STRONG
TO SEVERE IN AND NEAR THE SOUTHEAST MOUNTAINS AND ACROSS THE
PLAINS SOUTH OF HIGHWAY 50. HAIL TO AROUND 1 INCH IN DIAMETER OR
SLIGHTLY LARGER...WIND GUSTS TO NEAR 60 MPH...AND LOCALLY HEAVY
RAINFALL WILL BE THE PRIMARY STORM THREATS. LOCALIZED FLASH
FLOODING MAY ALSO BE POSSIBLE TODAY...PARTICULARLY IF THE
STRONGER THUNDERSTORMS IMPACT BURN SCARS OR AREAS WITH SATURATED
SOIL CONDITIONS FROM RECENT HEAVY RAINS.

THUNDERSTORMS WILL BE MORE ISOLATED TO SCATTERED ACROSS THE
MOUNTAINS AND INTERIOR VALLEYS THIS AFTERNOON...WITH THE MAIN
THREAT BEING BRIEF MODERATE RAINFALL...WIND GUSTS TO AROUND 50
MPH...AND LIGHTNING. SOME BRIEF SMALL HAIL UNDER 1/2 INCH IN
DIAMETER WILL BE POSSIBLE WITH THE STRONGEST STORMS. THE HIGHER
PEAKS ABOVE 12000 FEET COULD SEE LOCAL ACCUMULATIONS OF 2 TO 4
INCHES THROUGH TONIGHT.

AREA RIVERS AND CREEKS WILL CONTINUE TO RUN HIGH AND
FAST...ESPECIALLY WITH ADDITIONAL RAINFALL EXPECTED TODAY.  USE
CAUTION IN AND NEAR WATER WAYS AS BANKS ARE UNSTABLE AND FAST FLOWS
CAN BE EXTREMELY HAZARDOUS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
POSSIBLE FROM SATURDAY INTO THURSDAY...ESPECIALLY OVER THE
MOUNTAINS. THE PRIMARY THREATS FROM THESE STORMS WILL BE
LIGHTNING...GUSTY WINDS...SMALL HAIL AND BRIEF PERIODS OF
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE TODAY AND TONIGHT OVER MOST OF SOUTHERN COLORADO.

10/44

In the hours before

Special weather statement, May 29, 1:40 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
140 PM MDT FRI MAY 29 2015

COZ086-089-292030-
CROWLEY COUNTY CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
140 PM MDT FRI MAY 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CROWLEY AND
NORTHEASTERN PUEBLO COUNTIES UNTIL 230 PM MDT...

AT 139 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PUEBLO DEPOT...OR 16 MILES NORTHEAST OF PUEBLO...MOVING SOUTHEAST AT
15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOONE AND PUEBLO DEPOT.

LAT...LON 3837 10394 3813 10410 3833 10448 3849 10437
TIME...MOT...LOC 1939Z 297DEG 15KT 3838 10435

ETP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 6:12 PM MDTSpecial Weather StatementPUBKiowa48 min
May 28, 6:27 PM MDTSpecial Weather StatementPUBKiowa48 min
May 28, 6:54 PM MDTSpecial Weather StatementPUBProwers51 min
May 28, 8:02 PM MDTSpecial Weather StatementPUBPueblo43 min
May 28, 8:10 PM MDTSpecial Weather StatementPUBPueblo50 min
May 28, 8:45 PM MDTSpecial Weather StatementPUBEl Paso30 min
May 29, 1:40 PM MDTSpecial Weather StatementPUBPueblo50 min
May 29, 2:36 PM MDTSpecial Weather StatementPUBKiowa39 min
May 29, 2:56 PM MDTSpecial Weather StatementPUBOtero49 min
May 29, 3:51 PM MDTSpecial Weather StatementPUBHuerfano39 min
May 29, 4:06 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano, Pueblo24 min
May 29, 4:31 PM MDTSpecial Weather StatementPUBPueblo44 min
May 29, 4:39 PM MDTSpecial Weather StatementPUBHuerfano36 min
May 29, 5:10 PM MDTSpecial Weather StatementPUB50 min
May 29, 5:20 PM MDTSpecial Weather StatementPUBHuerfano40 min
May 29, 5:31 PM MDTSpecial Weather StatementPUBEl Paso44 min
May 29, 5:51 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.